Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

High blood pressure. Taking coumadin medication, increasing levels. Atrial fibrillation?

my father is on coumadin and we cant get his level past a 1.4 It has been increased several times and still wont come to the level they want. which is between a 2 and 3. what can we do to help him out. his bp is staying around 178/89 at a norm. for the last few days and that is not normal i wouldn t think. he does have afib .
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
coumadin is given to prevent stroke in a patient who has A.fib
more beneficial is to control his BP first ,
continue your present dose of coumadin , and dose of it should be modified in consultation with cardiologist with regular monitoring of INR level as if INR increase to certain level it will also increase chances of bleeding .
avoid green leafy vegetables in diet as it will also decrease coumadin effect ,
consult your cardiologist and try to adjust your BP medicine first
take care
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor